MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; CATHETER,FOLEY,COUDE,LATEX,18FR,10ML

MEDLINE INDUSTRIES INC.; CATHETER,FOLEY,COUDE,LATEX,18FR,10ML
Catalog Number DYND11218
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was initially reported that foley catheters were clogging with sediments requiring frequent than usual foley catheter changes.Per report, these sediments that clog at the cuff make it "impossible to deflate or flush." despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, or procedural details.Due to the reported event and required foley catheter changes, this medwatch is being filed.The sample is not available to be returned for evaluation.A definitive root cause could not be identified at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that foley catheters were clogging with sediments requiring frequent than usual foley catheter changes.

Common Device Name
CATHETER,FOLEY,COUDE,LATEX,18FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8637900
Report Number1417592-2019-00078
Device Sequence Number11285459
Product Code EZL
UDI-Device Identifier10080196726776
UDI-Public10080196726776
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11218
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2019
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;